MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VICTORY; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION VICTORY; WIRE, GUIDE, CATHETER
Model Number VICTORY 14 (300 CM, 30G)
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire entrapment occurred.The patient presented with peripheral artery disease.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified anterior tibial artery.After inserting a 30g victory 14 guidewire, an opticross 18 imaging catheter was advanced for ultrasound examination of the target lesion.During the procedure, after the catheter was placed across the lesion and the device was turned on, the catheter twisted upon itself immediately, and no images were obtained.The devices were then removed together as they were inseparable.The procedure was completed with a different wire and a different imaging catheter.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.The guidewires dimensions were measured and found within the specification and the guidewires polymer jacket section has been covered by the hydrophilic coating during manufacturing process.The opticross 18 intravascular catheter was not returned for the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
"**udi related data quality updates only**.This report is being filed as a correction in response to an fda request for the complete the unique identifier (udi) #." however, upon further review, it was found that the initial report was filed in error.Bsc does not have reporting requirements for this product.The device was returned for analysis.The guidewires dimensions were measured and found within the specification and the guidewires polymer jacket section has been covered by the hydrophilic coating during manufacturing process.The opticross 18 intravascular catheter was not returned for the investigation.

Brand Name
VICTORY
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL INTERNATIONAL
parkmore west business park
galway, gw
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17872771
Report Number2124215-2023-54440
Device Sequence Number5761837
Product Code DQX
UDI-Device Identifier00816349012402
UDI-Public(01)00816349012402(11)20230512(17)20260430(10)0008207656
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberVICTORY 14 (300 CM, 30G)
Device Catalogue NumberH74939471300300
Device Lot Number0008207656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/25/2023
07/08/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date11/17/2023
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite